# SDR F3LA2022012600092

- Difficulty date: January 10, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 07095
- Aircraft time: 20,137 hours, 8,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5347267901600
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,137 hours, 8,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 11918.0289 AFT FUSELAGE L/H SIDE AT FR68, (Y765) FLOOR BEAM CORRODED
CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM L/H FR68 (Y765) IAW A-320 SRM 51-42-11, SRM 51-74-00, SRM 53-00-14-283-002
